# SDR SIMA992041

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 6500111
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SAT - FLT 5065 - SMOKE IN THE CABIN SMELLED ELECTRICAL IN NATURE.  OCCURRED AT FL 200 OVER SAT.  MADE EMERGENCY LANDING INTO SAT.  FOUND SEAT 5A OVERHEAD LIGHT SOCKET WAS BAD.  DEFERRED LIGHT SOCKET.  ON AUGUST 5, RESTORED MEL BY REPLACING THE OVERHEAD LAMP HOLDER AT SEAT 5A.  OPERATIONAL CHECK GOOD.  (X)
